Alert archive / Washington / Wind Advisories in 2015

Wind Advisory 5, NWS Seattle, WA

August 28, 2015San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Aug 28, 2015, 2:29 PM PDT for San Juan County, Washington. It took effect at Aug 29, 2015, 8:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 28, 2015, 2:29 PM PDT (21:29 UTC)
In effect from
Aug 29, 2015, 8:00 AM PDT
Expired
Aug 29, 2015, 3:57 AM PDT
In force
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2015-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2015-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WWUS76 KSEW 282129
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
229 PM PDT FRI AUG 28 2015

...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON ON
SATURDAY...

.EXPECT RAIN AND WINDY WEATHER ON SATURDAY IN WESTERN WASHINGTON.

WAZ516-517-290545-
/O.NEW.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/
NORTH COAST-CENTRAL COAST-
229 PM PDT FRI AUG 28 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PDT SATURDAY. 

* TIMING...DURING THE DAY SATURDAY.

* WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ504-507-509-511-512-555-556-558-559-290545-
/O.NEW.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/
SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA-
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-
SEATTLE AND VICINITY-BREMERTON AND VICINITY-
229 PM PDT FRI AUG 28 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY. 

* TIMING...MIDDAY THROUGH SATURDAY AFTERNOON.

* WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ001-503-506-510-290545-
/O.NEW.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
INCLUDING THE CITY OF...FRIDAY HARBOR
229 PM PDT FRI AUG 28 2015

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY. 

* TIMING...SATURDAY AFTERNOON AND EVENING.

* WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
531 
WWUS76 KSEW 290445
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
945 PM PDT FRI AUG 28 2015

...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON
ON SATURDAY...

.EXPECT RAIN AND WINDY WEATHER ON SATURDAY IN WESTERN WASHINGTON.

WAZ516-517-291245-
/O.CON.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/
NORTH COAST-CENTRAL COAST-
945 PM PDT FRI AUG 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM PDT
SATURDAY...

* TIMING...DURING THE DAY SATURDAY.

* WINDS...SOUTH WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ504-507-509-511-512-555-556-558-559-291245-
/O.CON.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/
SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA-
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-
SEATTLE AND VICINITY-BREMERTON AND VICINITY-
945 PM PDT FRI AUG 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT
SATURDAY...

* TIMING...MIDDAY THROUGH SATURDAY AFTERNOON.

* WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ001-503-506-510-291245-
/O.CON.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
INCLUDING THE CITY OF...FRIDAY HARBOR
945 PM PDT FRI AUG 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT
SATURDAY...

* TIMING...SATURDAY AFTERNOON AND EVENING.

* WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
468 
WWUS76 KSEW 291057
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
357 AM PDT SAT AUG 29 2015

WAZ516-517-291900-
/O.UPG.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/
/O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/
NORTH COAST-CENTRAL COAST-
357 AM PDT SAT AUG 29 2015

...HIGH WIND WARNING IN EFFECT FOR THE NORTH AND CENTRAL COAST
FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS EVENING. THIS REPLACES THE WIND ADVISORY THAT WAS PREVIOUSLY
IN EFFECT.

* WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS
  HIGH AS 55 MPH.

* SOME AFFECTED LOCATIONS...WESTPORT...HOQUIAM...AND FORKS.

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM
  AND 2 PM PDT.

* IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND
  WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES
  BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO
  DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL
  INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO
  BE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. 

&&

$$

WAZ504-507-509-556-558-559-291900-
/O.UPG.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/
/O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/
SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA-
BELLEVUE AND VICINITY-SEATTLE AND VICINITY-BREMERTON AND VICINITY-
357 AM PDT SAT AUG 29 2015

...HIGH WIND WARNING IN EFFECT FOR THE PUGET SOUND REGION AND
SOUTHWEST INTERIOR FROM 8 AM THIS MORNING TO 6 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS OF
  45 TO 50 MPH.

* SOME AFFECTED
  LOCATIONS...SEATTLE...EVERETT...TACOMA...BELLEVUE...AND OLYMPIA. 

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 10 AM
  AND 4 PM PDT.

* IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND
  WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES
  BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO
  DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL
  INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO
  BE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. 

&&

$$

WAZ511-512-555-291900-
/O.UPG.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/
/O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EAST PUGET SOUND LOWLANDS-
357 AM PDT SAT AUG 29 2015

...HIGH WIND WARNING IN EFFECT FOR THE HOOD CANAL AREA...LOWER
CHEHALIS VALLEY AREA...AND EAST PUGET SOUND LOWLANDS FROM 8 AM
THIS MORNING TO 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...INCREASING FROM THE SOUTH AT 20 TO 30 MPH WITH LOCAL
  GUSTS OF 45 TO 50 MPH.

* SOME AFFECTED LOCATIONS...MONTESANO...SHELTON...AND MONROE.

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM
  AND 4 PM PDT.

* IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND
  WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES
  BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO
  DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL
  INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO
  BE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

&&

$$

WAZ001-503-506-291900-
/O.UPG.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/
/O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
INCLUDING THE CITY OF...FRIDAY HARBOR
357 AM PDT SAT AUG 29 2015

...HIGH WIND WARNING IN EFFECT FOR THE NORTHWEST INTERIOR FROM 8
AM THIS MORNING TO 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS OF
  45 TO 50 MPH.

* SOME AFFECTED LOCATIONS...BELLINGHAM...ANACORTES....MOUNT
  VERNON...AND EASTSOUND.

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 11 AM
  AND 5 PM PDT.

* IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND
  WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES
  BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO
  DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL
  INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO
  BE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ510-291900-
/O.UPG.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/
/O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/
ADMIRALTY INLET AREA-
357 AM PDT SAT AUG 29 2015

...HIGH WIND WARNING IN EFFECT FOR THE ADMIRALTY INLET AREA FROM
8 AM THIS MORNING TO 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS
  HIGH AS 55 MPH.

* SOME AFFECTED LOCATIONS...OAK HARBOR AND PORT TOWNSEND.

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM
  AND 2 PM PDT.

* IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND
  WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES
  BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO
  DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL
  INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO
  BE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Aug 28, 9:00 AM PDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 28, 9:00 AM PDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT FRI AUG 28 2015

.SYNOPSIS...A WEAK FRONT MOVED THROUGH WESTERN WASHINGTON THIS
MORNING. A STRONGER FRONTAL SYSTEM WILL SWEEP THROUGH THE AREA
SATURDAY. AN UPPER TROUGH WILL AFFECT THE REGION NEXT WEEK.

&&

.SHORT TERM...A WEAK FRONT MOVED THROUGH WESTERN WA THIS MORNING AND
THE PRECIP HAS BROKEN UP TO SCATTERED SHOWERS. SATURDAY WILL SEE
PERIODS OF RAIN AND BLUSTERY CONDITIONS AS A STRONGER FRONTAL SYSTEM
MOVES THROUGH WESTERN WA. THE 12Z GFS SHOWS A 1008 MB LOW NEAR 39N
132W THIS MORING DEEPENING TO 993 MB AND TRACKING JUST OFF THE COAST
SATURDAY MORNING. THERE WILL BE GALE WARNINGS IN EFFECT FOR THE
MARINE AREAS SATURDAY WITH WIND ADVISORIES OVER LAND.

.LONG TERM...COOL UNSETTLED CONDITIONS WILL PERSIST OVER THE AREA
WITH AN UPPER LEVEL TROUGH OVER THE REGION THROUGH THE WEEK. LOOKING
AT THE 06Z GFS...SHORTWAVE TROUGHS MOVING THROUGH THE BROAD REGIONAL
TROUGH REINFORCE THE COOL SHOWERY AIR MASS ON ABOUT WED AND AGAIN
AROUND FRIDAY NIGHT AND SATURDAY. BELOW NORMAL TEMPS AND ABOVE
NORMAL PRECIP IS LIKELY WITH SHOWERS AND SOME PARTLY SUNNY PERIODS.

&&

.AVIATION...A WEAK FRONT MOVING THROUGH THE INTERIOR OF WESTERN
WASHINGTON THIS MORNING WILL KEEP LOW AND MID LEVEL CLOUDS WITH
SCATTERED SHOWERS OVER THE AREA THIS MORNING WITH SOME IMPROVEMENT
BEHIND THE FRONT. MVFR CIGS WILL IMPROVE TO VFR BY LATE MORNING. THE
AIR MASS WILL REMAIN MOIST AND GENERALLY STABLE WITH SOUTHWEST FLOW
ALOFT.

KSEA...CEILINGS HAVE BEGUN TO SHOW IMPROVEMENT. EXPECT MVFR CIGS TO
IMPROVE TO VFR OVER THE NEXT TWO HOURS. OVERNIGHT CIGS WILL LIKELY
LOWER AGAIN BY AROUND DAYBREAK TO MVFR LEVELS. SOUTHERLY WINDS 4-8
KNOTS WILL BECOME LIGHT NORTHERLY TONIGHT.

&&

.MARINE...SOUTHERLY WINDS OVER THE COASTAL WATERS WILL BECOME
SOUTHWESTERLY THIS MORNING AND EASE OVER THE COASTAL WATERS AND WEST
ENTRANCE STRAIT OF JUAN DE FUCA AS A WEAK SURFACE FRONT MOVES
INLAND. A STRONGER FRONT WILL MOVE THROUGH THE WATERS SATURDAY WITH
GALE FORCE WINDS LIKELY FOR MOST WATERS SATURDAY MORNING THROUGH
MUCH OF THE DAY. A SET OF WEAKER FRONTAL WAVES WILL MOVE THROUGH
AREA WATERS SUNDAY AND AGAIN MONDAY HELPING TO BOOST WINDS AND SEAS.
THESE SYSTEMS WILL NOT BE AS STRONG AS SATURDAYS FRONT...BUT WILL
LIKELY BRING SMALL CRAFT ADVISORY CRITERIA TO THE COASTAL WATERS AS
WELL AS PARTS OF THE INLAND AREAS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10
     TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM.

     GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     ADMIRALTY INLET-COASTAL WATERS FROM CAPE FLATTERY TO JAMES
     ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE FLATTERY TO
     JAMES ISLAND OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 1 PM PDT
     THIS AFTERNOON FOR COASTAL WATERS FROM CAPE FLATTERY TO
     JAMES ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE FLATTERY
     TO JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM JAMES ISLAND
     TO POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS FROM JAMES
     ISLAND TO POINT GRENVILLE OUT 10 NM-WEST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA.

     GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR EAST
     ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND
     WATERS INCLUDING THE SAN JUAN ISLANDS-PUGET SOUND AND HOOD
     CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:06 PM PDTSmall Craft AdvisorySEW16 hr
Aug 28, 4:00 PM PDTGale WarningSEW29 hr
Aug 28, 4:00 PM PDTSmall Craft AdvisorySEW32 hr

Nearby

Wind Advisories in Washington, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.